MAUDE Adverse Event Report: NEOORTHO PRODUTOS ORTOPEDICOS S/A NEONAIL; 936.041 - FEMORAL NAIL D9X340MM

NEOORTHO PRODUTOS ORTOPEDICOS S/A NEONAIL; 936.041 - FEMORAL NAIL D9X340MM
Model Number 936.041
Medical Device Problem Codes Break (1069); Improper or Incorrect Procedure or Method (2017)
Health Effect - Clinical Code Pain (1994)
Date of Event 09/02/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This device lot is not distributed in the united states of america.Adverse event reported by distributor to the manufacturer on 04-sep-2019.Device lot was identified.Dhr of this lot was analyzed with no faults, including raw material.Returned device was inspected with no dimensional issues.Failure mode detected was a fracture due to fatigue.Clinical analysis was made by an orthopedic surgeon.Post-operative and pre-reoperative images show no fracture reduction was performed, no bone contact between fragments with a consequent non-fracture healing.The nail was then overloaded and fracture happened due to fatigue after 5 months.Conclusion was that the device was not responsible for the event.
 
Event or Problem Description
Surgery performed on (b)(6) 2019.A femoral nail d9x340mm was implanted.No complications were reported during the surgical procedure.Re operation due to pain reported by the patient on (b)(6) 2019.The femoral nail was broken on the nail distal hole.

Brand Name
NEONAIL
Common Device Name
936.041 - FEMORAL NAIL D9X340MM
Manufacturer (Section D)
NEOORTHO PRODUTOS ORTOPEDICOS S/A
rua angelo domingos durigan
curitiba, paraná 82025 100
BR  82025100
MDR Report Key9305933
Report Number3009158523-2019-00002
Device Sequence Number1864719
Product Code HSB
UDI-Device Identifier07898624868884
UDI-Public07898624868884
Combination Product (Y/N)N
Initial Reporter CountryBR
PMA/510(K) Number
K141103
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2019
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 10/04/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number936.041
Device Catalogue Number936.041
Device Lot Number3675171
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/10/2019
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/04/2019
Initial Report FDA Received Date11/11/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age26 YR
Patient Weight61